# SDR FDEA2020061651238

- Difficulty date: June 15, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT FOUND SEAT TRACK FLANGE CORRODED AT STATION 1504 TO STATION 1465, X = 8.5 LEFT HAND SIDE.  CABIN, AT SEAT TRACK FLANGE STATION 1504 TO STATION 1465 X = 8.5, CORROSION FOUND EXFOLIATED AND EXCEED LIMIT AS PER SRM 53-00-52- 1A FIGURE 101 ALLOWABLE DAMAGE 1.  CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION 1451 TO STATION 1531 X = 8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
